# SDR ASAA0280608

- Difficulty date: November 23, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE IN 1ST CLASS.  RECONNECTED LOOSE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
